Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 164, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 12, 2011, 6:17 PM CDT for Newton County, Missouri. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 6:17 PM CDT (23:17 UTC)
- Expired
- May 12, 2011, 7:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Newton County, MO
The radar
The Springfield radar (KSGF), 92 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 6:46 PM CDT | HAIL 0.88 | Seneca, MO | |
| May 12, 6:55 PM CDT | HAIL 1 | 3 Nw Neosho, MO | |
| May 12, 7:05 PM CDT | HAIL 2.75 | 3 Sw Diamond, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 3:17 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
977
WUUS53 KSGF 122317
SVRSGF
MOC145-130015-
/O.NEW.KSGF.SV.W.0164.110512T2317Z-110513T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NEWTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 715 PM CDT.
* AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 7 MILES WEST OF SENECA...OR 9 MILES SOUTHEAST
OF MIAMI...MOVING NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE CLIFF VILLAGE...DENNIS ACRES...
DIAMOND...FAIRVIEW...GRANBY...LEAWOOD...NEOSHO...NEWTONIA...
RACINE...REDINGS MILL...RITCHEY...SAGINAW...SENECA...SHOAL CREEK
DRIVE...SHOAL CREEK ESTATES...SHOAL CREEK ESTATE...SILVER CREEK...
SOUTHERN JOPLIN...STARK CITY...STELLA AND WENTWORTH.
INTERSTATE 44 BETWEEN MILE MARKERS 2 AND 6 WILL ALSO BE IMPACTED BY
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3677 9462 3700 9463 3705 9454 3705 9408
3704 9406 3677 9407 3675 9420
TIME...MOT...LOC 2317Z 240DEG 31KT 3681 9473
WIND...HAIL 60MPH 1.75IN
$$
CRAMER1 follow-up statement
895
WWUS53 KSGF 130017
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CDT THU MAY 12 2011
MOC145-130027-
/O.EXP.KSGF.SV.W.0164.000000T0000Z-110513T0015Z/
NEWTON MO-
717 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NEWTON COUNTY HAS EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3677 9462 3700 9463 3705 9454 3705 9408
3704 9406 3677 9407 3675 9420
TIME...MOT...LOC 2317Z 240DEG 31KT 3681 9473
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:58 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 12, 4:58 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 458 PM CDT THU MAY 12 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 450 PM CDT THU MAY 12 2011/ ...SEVERE THUNDERSTORM WATCH 293 EXPANDED NORTH AND EAST... THUNDERSTORMS WERE ON THE INCREASE LATE THIS AFTERNOON IN RESPONSE TO INCREASING UPPER LEVEL DIFFLUENCE ASSOCIATED WITH A 250 MB JET STREAK. AN INCREASE IN COVERAGE AND INTENSITY IS EXPECTED INTO THE EVENING THIS ANOTHER MID LEVEL JET STREAK MAKE THEIR ACROSS THE AREA. WITH THIS IN MIND THE SEVERE THUNDERSTORM WATCH WAS EXPANDED NORTH TO INCLUDE MOST OF THE NWS SPRINGFIELD FORECAST AREA. DEEP LAYERED SHEAR OF 30-40 KTS WILL SUPPORT ROTATING UPDRAFTS AND SUPERCELLS. THIS ALONG WITH STEEPENING LAPSE RATES AND 500 MB HEIGHT FALLS WILL INCREASE THE RISK OF LARGE HAIL. HAIL UP TO THE SIZE OF GOLF BALLS HAS ALREADY BEEN REPORTED IN SOUTHEAST KANSAS. DAMAGING WINDS WILL ALSO BE A THREAT BUT THE RISK OF TORNADOES REMAINS LOW AT THIS TIME DUE TO WEAK LOW LEVEL SHEAR AND HELICITY. FOSTER && .DISCUSSION... /ISSUED 250 PM CDT THU MAY 12 2011/ AN UPPER LOW WAS POSITIONED OVER THE CENTRAL PLAINS THURSDAY AFTERNOON WHILE AN ATTENDANT COLD FRONT CURLED INTO EASTERN KANSAS AND CENTRAL OKLAHOMA. CONVECTION THROUGH EARLY AFTERNOON HAD BEEN CONFINED TO EASTERN TEXAS WITH A FEW CELLS BEGINNING TO DEVELOP ALONG THE FRONT IN EASTERN OKLAHOMA. IT APPEARS THAT CONVECTION WILL INITIALLY INITIATE ACROSS OKLAHOMA THEN SPREAD NORTHEAST AS A MID LEVEL JET STREAKS NORTHEAST FROM THE SOUTHERN PLAINS. THIS INCREASE IN SYNOPTIC SCALE LIFT AND A GRADUAL COOLING OF THE UPPER LEVELS OF THE ATMOSPHERE IN RESPONSE TO THE APPROACHING UPPER LOW SHOULD RESULT IN AN INCREASE IN CONVECTIVE DEVELOPMENT FROM LATE AFTERNOON INTO THE EVENING. THESE FACTORS AND AN INCREASE IN DEEP LAYERED SHEAR WILL SUPPORT STRONG TO ISOLATED SEVERE THUNDERSTORMS INTO THE EVENING. WHILE ACTIVITY WILL LIKELY CONTINUE INTO THE OVERNIGHT EXPECT A DECREASE IN INTENSITY. THE COOLING THERMAL PROFILE WILL LEAD TO A POTENTIAL OF LARGE HAIL. THE RISK OF TORNADOES IS LOW AS SHEAR PROFILES ARE NOT FAVORABLE BUT SOME LOW LEVEL CAPE DOES EXIST. THE UPPER LOW WILL TRACK ACROSS THE AREA ON FRIDAY BRINGING MUCH COOLER AND SHOWERY CONDITIONS. WITH THE COLD CORE OVERHEAD CONVECTION WILL LIKELY INCREASE DURING THE DAY WITH THE POTENTIAL OF STRONG TO ISOLATED STORMS WITH HAIL. THIS SYSTEM WILL TRANSLATE OFF TO THE EAST THIS WEEKEND BUT ANOTHER UPPER LOW OR TROUGH AXIS WILL DROP SOUTH INTO THE AREA SUNDAY. THIS WILL MAINTAIN THE CHANCE OF SHOWERS ALBEIT LESS COVERAGE SATURDAY AND SUNDAY ALONG WITH COOL TEMPERATURES. BELOW NORMAL TEMPERATURES WILL PERSIST THROUGH NEXT WEEK AS A BLOCKING PATTERN SETS UP AND WE REMAIN PREDOMINANTLY UNDER A NORTH TO NORTHWEST FLOW ALOFT. A CHANCE OF SHOWERS MAY DEVELOP LATER IN THE WEEK INTO THE WEEKEND AS UPPER LEVEL DISTURBANCES ATTEMPT TO UNDERCUT THE UPPER RIDGE. FOSTER && .AVIATION... 18Z TAF ISSUANCE...KSGF/KJLN/KBBG... MAIN FORECAST CONCERN FOR THE 18Z TAF PERIOD REVOLVES AROUND THE TIMING AND LOCATION OF SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON. EXPECTING SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS FAR SOUTHWEST MISSOURI AFTER 2 PM SPREADING NORTH AND EAST ACROSS THE OZARKS THROUGH THE LATE AFTERNOON AND EVENING. CURRENTLY A MVFR STRATUS DECK CONTINUES TO BUILD IN ACROSS NORTHWEST OKLAHOMA...SOUTHEAST KANSAS...AND SOUTHWEST MISSOURI. STORMS ARE EXPECTED TO DEVELOP WELL AHEAD OF A FRONTAL BOUNDARY CURRENTLY LOCATED ACROSS EASTERN KANSAS AND OKLAHOMA. GIVEN THE SCATTERED NATURE THESE STORMS ARE EXPECTED TO TAKE...LOCATION AND TIMING CONTINUES TO BE AN ISSUE REGARDING THE CURRENT TAFS. AFTER TONIGHT...SCATTERED SHOWERS ACROSS THE REGION CAN BE EXPECTED TO PREVAIL THROUGH THE FORECAST PERIOD AS A STRONG SURFACE LOW CONTINUES TO MOVE ACROSS THE CENTRAL PLAINS OVERNIGHT AND ACROSS MISSOURI ON FRIDAY. KURTZ && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 12, 12:23 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1223 PM CDT THU MAY 12 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131730- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1223 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED RISK FOR SEVERE THUNDERSTORM WINDS AND HAIL. LIMITED RISK FOR TORNADOES. ELEVATED RISK FOR LIGHTNING. DISCUSSION... SCATTERED THUNDERSTORMS WILL DEVELOP AFTER 3 PM AND CONTINUE INTO THIS EVENING AS INSTABILITY AND VERTICAL WIND SHEAR INCREASE IN ADVANCE OF AN APPROACHING STORM SYSTEM. STRONG TO POTENTIALLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR BETWEEN 3 AND 10 PM ACROSS SOUTHERN MISSOURI. THE PRIMARY STORM HAZARDS WILL BE LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT LIGHTNING. THIS RISK OF A SHORT LIVED TORNADO IS LIMITED...AND CONFINED MAINLY TO SOUTHWEST MISSOURI. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL THUNDERSTORMS ARE EXPECTED FRIDAY AS THE CORE OF AN UPPER LEVEL LOW MOVES ACROSS THE REGION. SEVERE STORMS MAY BE POSSIBLE...MAINLY ACROSS SOUTH CENTRAL MISSOURI...IF ENOUGH DAYTIME HEATING AND INSTABILITY CAN DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT ACROSS SOUTHERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, May 12, 5:41 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 541 PM CDT THU MAY 12 2011 MOZ092-122315- WRIGHT MO- 541 PM CDT THU MAY 12 2011 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN WRIGHT COUNTY UNTIL 615 PM CDT... AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GROVESPRING...OR 20 MILES EAST OF MARSHFIELD...MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL... AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... 6 MILES NORTHWEST OF MANES BY 555 PM CDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3748 9260 3747 9226 3731 9239 3732 9262 TIME...MOT...LOC 2241Z 209DEG 27KT 3733 9253 GRIFFIN
Local storm report, May 12, 5:42 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL OSCEOLA 38.05N 93.70W
05/12/2011 E1.75 INCH ST. CLAIR MO PUBLIC
&&
GAEDELocal storm report, May 12, 5:56 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL MACKS CREEK 37.97N 92.97W
05/12/2011 E1.75 INCH CAMDEN MO AMATEUR RADIO
JUST SOUTHEAST OF MACKS CREEK.
&&
GAEDELocal storm report, May 12, 6:02 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
602 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 1 NE BAXTER SPRINGS 37.03N 94.72W
05/12/2011 E1.00 INCH CHEROKEE KS TRAINED SPOTTER
TRAINED SPOTTER NEAR STATE LINE ALSO REPORTING E58 MPH
WINDS AND A FUNNEL CLOUD.
&&
GAEDELocal storm report, May 12, 6:08 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 2 N FAIR PLAY 37.66N 93.57W
05/12/2011 E1.75 INCH POLK MO TRAINED SPOTTER
&&
GAEDELocal storm report, May 12, 6:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL TIFFIN 37.96N 93.94W
05/12/2011 E1.25 INCH ST. CLAIR MO EMERGENCY MNGR
&&
GAEDEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:13 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 47 min |
| May 11, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 44 min |
| May 12, 4:29 PM CDT | Special Weather Statement | SGF | Douglas | 46 min |
| May 12, 4:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 44 min |
| May 12, 4:34 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 56 min |
| May 12, 4:40 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 36 min |
| May 12, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
| May 12, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 66 min |
| May 12, 5:01 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 44 min |
| May 12, 5:21 PM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 54 min |
| May 12, 5:24 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 66 min |
| May 12, 5:24 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 51 min |
| May 12, 5:41 PM CDT | Special Weather Statement | SGF | Wright | 34 min |
| May 12, 5:43 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 48 min |
| May 12, 5:53 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 52 min |
| May 12, 5:56 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 64 min |
| May 12, 6:00 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory | 60 min |
| May 12, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 30 min |
| May 12, 6:01 PM CDT | Tornado Warning | SGF | Jasper | 59 min |
| May 12, 6:06 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 39 min |
| May 12, 6:15 PM CDT | Tornado Warning | SGF | Polk | 45 min |
| May 12, 6:19 PM CDT | Special Weather Statement | SGF | Pulaski | 26 min |
| May 12, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Pulaski | 43 min |
| May 12, 6:25 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 49 min |
| May 12, 6:37 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 38 min |
| May 12, 6:41 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 49 min |
| May 12, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 37 min |
| May 12, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 48 min |
| May 12, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 42 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.